RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 113–124 (Mi mz6658)  

This article is cited in 2 scientific papers (total in 3 papers)

Representation of functions analytic in an open circle by Dirichlet series

A. F. Leont'ev

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: It is shown that any function which is analytic in an open circle can be represented in that circle by a Dirichlet series for a suitable choice of exponents.

Full text: PDF file (606 kB)

English version:
Mathematical Notes, 1968, 3:2, 69–76

Bibliographic databases:

UDC: 517.5
Received: 20.10.1967

Citation: A. F. Leont'ev, “Representation of functions analytic in an open circle by Dirichlet series”, Mat. Zametki, 3:2 (1968), 113–124; Math. Notes, 3:2 (1968), 69–76

Citation in format AMSBIB
\Bibitem{Leo68}
\by A.~F.~Leont'ev
\paper Representation of functions analytic in an~open circle by Dirichlet series
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 113--124
\mathnet{http://mi.mathnet.ru/mz6658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244465}
\zmath{https://zbmath.org/?q=an:0167.35604|0164.37801}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 69--76
\crossref{https://doi.org/10.1007/BF01094324}


Linking options:
  • http://mi.mathnet.ru/eng/mz6658
  • http://mi.mathnet.ru/eng/mz/v3/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “On the representation of analytic functions by Dirichlet series”, Math. USSR-Sb., 9:1 (1969), 111–150  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020